Consensus control for switched multi-agent systems with interval time-varying delays

Title
Consensus control for switched multi-agent systems with interval time-varying delays
Author(s)
박주현O.M. Kwon[O.M. Kwon]S.M. Lee[S.M. Lee]E.J. Cha[E.J. Cha]M.J. Park[M.J. Park]
Keywords
Consensus; Consensus control; Delay-dependent; Interconnection topologies; Interval time-varying delays; Lyapunov-Krasovskii; Multi agent system (MAS); Numerical example; Optimization algorithms; Algorithms; Linear matrix inequalities; Lyapunov methods; Multi agent systems; Topology; Time varying control systems
Issue Date
201205
Citation
Journal of Institute of Control, Robotics and Systems, v.18, no.5, pp.401 - 406
Abstract
This paper considers multi-agent systems with interval time-varying delays and switching interconnection topology. By construction of a suitable Lyapunov-Krasovskii's functional, new delay-dependent consensus control conditions for the systems are established in terms of LMIs (Linear Matrix Inequalities) which can be easily solved by various effective optimization algorithms. One numerical example is given to illustrate the effectiveness of the proposed methods. ? ICROS 2012.
URI
http://hdl.handle.net/YU.REPOSITORY/28257http://dx.doi.org/10.5302/J.ICROS.2012.18.5.401
ISSN
1976-5622
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE